# SDR AALA20120608008

- Difficulty date: June 8, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 49,705 hours, 6,184 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FUSELAGE SKIN AT STATION 420 BETWEEN STRINGERS 27 AND 28 RIGHT.  INSTALLED FLUSH DOUBLER REPAIR PER SRM 53-00-01-2R.
